# SDR C2XA10CL077

- Difficulty date: May 13, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 13,329 hours, 7,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5707 THE CREW REPORTED A SLIGHT BURNING ODOR IN THE GALLEY DURING FLIGHT.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE OR SMELL ANY BURNING ODOR'S.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
